Product image 1
Product image 2
HomeStore

PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS) | Quantity - 1x CS

PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS) | Quantity - 1x CS

PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS)
Pain Relief Geri-Care® 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Caplet 100 per Bottle
* 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
* Compare to active ingredients in Excedrin® Extra Strength – a registered trademark of Haleon .
* 100 caplets per bottle

Select Options
From $5.79
PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS) | Quantity - 1x CS
$5.79

Product Information

Shipping & Returns

Description

PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS)
Pain Relief Geri-Care® 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Caplet 100 per Bottle
* 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
* Compare to active ingredients in Excedrin® Extra Strength – a registered trademark of Haleon .
* 100 caplets per bottle

PAIN RELIEF XS, EXCEDRIN TAB (100/BT 12BT/CS) | Quantity - 1x CS | Nitra Mart